# SDR CALA2025040703577

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N17331
- Make and model: Boeing 737-8
- Aircraft serial: 67589
- Aircraft time: 4,239 hours, 1,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF SLIDE-PACK ON DOOR 1R. APPEARS TILTED IN HOUSING BOX. R1 DOOR SLIDE STILL HAS PROPER PRESSURE AND GIRT BAR STILL LOOKS NORMAL. OK FOR SERVICE
